Two living kidney-transplant recipients under tacrolimus-based immunosuppressive therapy experienced severe neurotoxicity, with tonic-clonic seizures. In both cases the dosage reduction did not result in improvement of symptoms, which completely disappeared after modification of the immunosuppressive regimen from tacrolimus to cyclosporine. Severe neurotoxicity, with seizures or uncommon clinical features, such as serious myalgias, is not foreseeable. We recommend the conversion to cyclosporine-based immunosuppression in such cases. Copyright (C) 2003 S. Karger AG, Basel.
|Titolo:||Severe neurotoxicity in tacrolimus-treated living kidney transplantation in two cases|
|Data di pubblicazione:||2003|
|Citazione:||Severe neurotoxicity in tacrolimus-treated living kidney transplantation in two cases / Veroux P; Veroux M; Puliatti C; Valvo M; Macarone M; Cappello D. - In: UROLOGIA INTERNATIONALIS. - ISSN 0042-1138. - 71:4(2003), pp. 433-434.|
|Appare nelle tipologie:||1.1 Articolo in rivista|